Turkish Journal of Mathematics
In this paper, we study slant submanifolds of a Kaehler product manifold. We show that an F-invariant slant submanifold of Kaehler product manifold is a product manifold. We also obtain some curvature inequalities in terms of scalar curvature and Ricci tensor.
Slant Submanifold, Kaehler Manifold, Ricci tensor
ŞAHİN, BAYRAM and KELEŞ, SADIK (2007) "Slant submanifolds of Kaehler Product Manifolds," Turkish Journal of Mathematics: Vol. 31: No. 1, Article 5. Available at: https://journals.tubitak.gov.tr/math/vol31/iss1/5